# SDR UIEA2020012700131

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,459 hours, 10,923 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FIRE WARNING MESSAGE ILLUMINATED.  PERFORMED INSPECTION OF ALL CARGO COMPARTMENTS, RAN ENGINES AND BITE IAW TASK 26-14-00-815-809-003. NO FAULTS NOTED. FIM TASK 05-51-56-202-001 C/W, NO FURTHER FAULTS NOTED.
